Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Unprotected sex after periods. Took morning after pill. Brown bleeding with stomach cramps. Possible reason?

I just finished my period 2 weeks ago and about a week after me menstrual cycle I had unprotected sex with my boyfriend he said he didn t finish inside but I had some in my leg, then 3days later we had intercourse again but this time he did finish inside so I called my local clinic to get the morning after pill and I took it b so now its been 2 weeks since, the box said i can take it 3 days after unprotected sex, so now its been 2 weeks after my period and yesterday I started bleeding really dark brown blood not heavy and this morning I got lower stomach cramps not to strong but light to medium pain, what s going on?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The bleeding could be related to possible periods. Another reason could be related possible miscarriage. However, if bleeding won't stop or your periods will get still irregular, should consult OG specialist.

Meanwhile, I'd suggest to:

- keep good genital hygiene
- drink more water
- take mephenamic acid for the pain.

All the best!
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor